# SDR UALA2011101705607

- Difficulty date: October 14, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 66,922 hours, 24,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 700 FLOORBEAM UPPER TEE CRACKED LBL 24 INCHES.   REPAIRED IAW EVA 81356.
